# SDR 96UAL901002

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9075U
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Engine: Pwa JT8D7B
- System (JASC): 2560 · Emergency Equipment
- Part: Evacuation Slide
- Part number: 11611
- Condition: Low Pressure
- Location: Door 1l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 LEFT DOOR SLIDE PRESSURE READS AT THE BOTTOM OF THE GREEN BAND.  *S/D*  BOTTLE WAS COLD SOAKED CAUSING A FALSE LOW PRESSURE INDICATION.
